# SDR A6WA201441459

- Difficulty date: April 19, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N403AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7288
- Aircraft time: 36,011 hours, 32,588 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENG LOWER CORE COWL FWD CORNER CRACKED.  REPAIRED LT ENG LOWER CORE COWL FWD CORNER IAW CMM TASK 71-12-01-300-826-A01.
